# SDR AALA20001179

- Difficulty date: June 28, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- Aircraft time: 57,265 hours, 34,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 29L KEELBEAM EXTENSION HAS HEAVY CORROSION AT STA 970.  INSTALLED .071 INCH 301-1/2 HARD STRAP 3 INCHES BY 21 INCHES WITH HILOCKS PER ESO 11697 DATED 6-27-00.  (X)
